UNIGE document Scientific Article
previous document  unige:12365  next document
add to browser collection
Title

200 years of least squares method

Authors
Published in Elemente der Mathematik. 2002, vol. 57, no. 2, p. 45-60
Full text
Article (Published version) (727 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Citation
(ISO format)
ABDULLE, Assyr, WANNER, Gerhard. 200 years of least squares method. In: Elemente der Mathematik, 2002, vol. 57, n° 2, p. 45-60. https://archive-ouverte.unige.ch/unige:12365

219 hits

2 downloads

Update

Deposited on : 2010-11-08

Export document
Format :
Citation style :